International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 3, Part A

Pairing based cryptographic schemes derived on elliptic curves


Author(s): Manoj Kumar

Abstract: In the recent years, pairing based cryptographic schemes on elliptic curve have been a very active field of research in cryptography. It has also recently become extremely useful in cryptologic constructions related to these objects. The present paper consists of brief survey on pairing based schemes in cryptography. The survey reviews the pairings mathematically and it includes the topics namely pairing-friendly elliptic curves. It also includes a brief introduction to existing identity-based encryption (IBE) schemes and other cryptographic schemes using pairing technology.

Pages: 20-25 | Views: 668 | Downloads: 12

Download Full Article: Click Here
How to cite this article:
Manoj Kumar. Pairing based cryptographic schemes derived on elliptic curves. International Journal of Statistics and Applied Mathematics. 2017; 2(3): 20-25.
Call for book chapter
International Journal of Statistics and Applied Mathematics